# SDR SWIA202052686

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 26R BETWEEN FS 1015.00 FS 1031.00, MARKED.  C-CHECK RO 9/21/2020.  REMOVED THE CORROSION ON STRG 26R BETWEEN FS 1015.00-FS 1031.00, FOUND TO BE WITHIN LIMITS REF CRJ 700 SRM.  PERFORMED PRESSURE LEAK CHECK, REF CRJ 700 AMM, LEAK CHECK GOOD.  SEE CONTINUATION FOR FURTHER DETAILS.
